# SDR DL72W972106

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554571
- Condition: Cracked
- Location: Bs  594
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, TPA MTC FOUND THREE CRACKS EMANATING FROM THE LAP JOINT BOLT HOLES.  THESE CRACKS ARE .125, .25 AND .25 IN LENGTH.  ALL CRACKS ARE CONFINED TO STA 594, STR 26L.  THE REPAIR WILL CONSIST OF STANDARD SRM REPAIR PROCEDURES PER SRM 53-30-3, FIG 4 WITH THE EXCEPTION OF BLIND FASTENERS IN LIEU OF PERMANENT FASTENERS.  THE EDGE OF THE COMPLETED REPAIR WILL BE LOCATED 3 MINIMUM FROM A PREVIOUS PERMANENT SRM REPAIR (ACCOMPLISHED 8/12/96) AT STA 580, STR 26L.  DUE TO THE PROXIMITY OF THE REPAIRS, A DTA IS REQUIRED.  THE EXISTING REPAIR CONFORMS TO B727 SRM 50-30-3, FIG 14.
